# SDR DALA2023061604924

- Difficulty date: June 15, 2023
- Submitted: June 16, 2023
- Operation: Air carrier
- Aircraft: N378DA
- Make and model: Boeing 737832
- Aircraft serial: 30265
- Aircraft time: 72,165 hours, 28,994 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2818290) INTERCOSTAL STA 312-328 RBL30 HAS 2 EACH CRACKS IN UPPER RADIUS. REMOVED AND REPLACED INTERCOSTAL STA 312-328 RBL 30 IAW BOEING 737-800 SRM 51-40-02.
